MAUDE Adverse Event Report: RESPIRONICS, INC. SIMPLYGO OXYGEN CONCENTRATOR; GENERATOR, OXYGEN, PORTABLE

RESPIRONICS, INC. SIMPLYGO OXYGEN CONCENTRATOR; GENERATOR, OXYGEN, PORTABLE
Model Number 1068987
Medical Device Problem Code Device Operational Issue (2914)
Health Effect - Clinical Codes Low Oxygen Saturation (2477); No Information (3190)
Date of Event 08/05/2017
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer received information alleging a simplygo oxygen concentrator was not working properly and was not alarming.The patient was admitted to the hospital.The device has yet to be returned to the manufacturer for evaluation.A follow up report will be submitted when the manufacturer has completed the investigation.
 
Additional Manufacturer Narrative
The manufacturer previously reported a simplygo oxygen concentrator allegedly was not working properly and was not alarming.The patient was admitted to the hospital.The manufacturer received information from the durable medical equipment (dme) supplier that the device was returned to their facility and was tested.The device passed all testing and was placed in the dme's inventory.The device is not returning to the manufacturer for evaluation.The dme also reported the patient's admission to the hospital was due to his illness and was not caused by the device.

Brand Name
SIMPLYGO OXYGEN CONCENTRATOR
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
RESPIRONICS, INC.
175 chastian meadows court
kennesaw GA 30144 3724
MDR Report Key6829976
Report Number1040777-2017-00028
Device Sequence Number41214
Product Code CAW
UDI-Device Identifier00606959005723
UDI-Public00606959005723
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K111885
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial,Followup
Report Date (Section B) 08/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1068987
Device Catalogue Number1068987
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/08/2017
Supplement Date Received by Manufacturer09/15/2017
Initial Report FDA Received Date08/30/2017
Supplement Report FDA Received Date09/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age89 YR